# SDR CHQA20120920353

- Difficulty date: September 20, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N292SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145488
- Aircraft time: 25,724 hours, 24,370 cycles
- Engine: Allsn AE3007A
- Engine time: 21,446 hours, 18,931 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Sparks
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE CEILING LIGHT OVER SEAT 1A WAS SPARKING.  THE LIGHT BALLAST WAS PLACED ON MEL AND THE FINAL CORRECTIVE ACTION AND PART INFORMATION WILL BE SUBMITTED AS A SUPPLEMENT TO THIS REPORT.
